Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/100977
Title: Geometric discretization scheme applied to the Abelian Chern-Simons theory
Authors: Sen, Samik
Sen, Siddhartha
Sexton, James
Adams, David H.
Keywords: Physical and Mathematical Sciences
Issue Date: 2000
Source: Sen, S., Sen, S., Sexton, J., & Adams, D. H. (2000). Geometric discretization scheme applied to the Abelian Chern-Simons theory. Physical Review E, 61(3), 3174-3185.
Series/Report no.: Physical review E
Abstract: We give a detailed general description of a recent geometrical discretization scheme and illustrate, by explicit numerical calculation, the scheme’s ability to capture topological features. The scheme is applied to the Abelian Chern-Simons theory and leads, after a necessary field doubling, to an expression for the discrete partition function in terms of untwisted Reidemeister torsion and of various triangulation-dependent factors. The discrete partition function is evaluated computationally for various triangulations of S 3 and of lens spaces. The results confirm that the discretization scheme is triangulation independent and coincides with the continuum partition function.
URI: https://hdl.handle.net/10356/100977
http://hdl.handle.net/10220/18277
DOI: 10.1103/PhysRevE.61.3174
Rights: © 2000 The American Physical Society. This paper was published in Physical Review E and is made available as an electronic reprint (preprint) with permission of The American Physical Society. The paper can be found at the following official DOI: http://dx.doi.org/10.1103/PhysRevE.61.3174.  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Geometric discretization scheme applied to the Abelian Chern-Simons theory.pdf168.83 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 10

28
Updated on Mar 6, 2021

Web of ScienceTM
Citations 10

26
Updated on Mar 7, 2021

Page view(s) 50

503
Updated on Sep 29, 2022

Download(s) 20

253
Updated on Sep 29, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.